Makale
Tam Makale
Uluslararası
2007
On Convergence Theorem for Nonself I Nonexpansive Mapping in Banach Spaces
Applied Mathematical Sciences
Cilt 1 · ss. 2379–2383 · 01.01.2007
Atıf için künye
KIZILTUNÇ, H., & Özdemir, M. (2007). On Convergence Theorem for Nonself I Nonexpansive Mapping in Banach Spaces. Applied Mathematical Sciences, 1, 2379–2383.
BibTeX
@article{kiziltunc2007-73242,
author = {KIZILTUNÇ, Hükmi and Özdemir, Murat},
title = {On Convergence Theorem for Nonself I Nonexpansive Mapping in Banach Spaces},
journal = {Applied Mathematical Sciences},
year = {2007},
volume = {1},
pages = {2379--2383},
issn = {1312-885X},
url = {https://akademik.atauni.edu.tr/yayinlar/73242-on-convergence-theorem-for-nonself-i-nonexpansive-mapping-in-banach-spaces}
}